# SDR CA130204011

- Difficulty date: February 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-8AS
- Aircraft time: 39,250 hours
- Engine: Ge CFM567B24
- System (JASC): 3197 · Instrument System Wiring
- Part: Connector
- Condition: Burned
- Location: Display
- Component: Display, Rkwell
- Component part number: 7002200001
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TROUBLESHOOTING WAS BEING CONDUCTED ON THE SUBJECT ACFT DUE TO A DEFECT ON AN IFE DISPLAY.  DURING TROUBLESHOOTING, THE J1 CONNECTOR AT LRU50-110 OF THE SVDU WAS FOUND TO BE BURNED.  THE SVDU WAS REPLACED AND AN MEL APPLIED DUE TO THE BURNED PLUG.  ALTHOUGH THE CONNECTOR SHOWS THAT IT WAS BURNED DURING OPERATION, THERE WAS NO KNOWN REPORTS OF SMOKE OR FUMES FROM PASSENGERS OR CREW.  THE ROOT CAUSE IS STILL UNDER INVESTIGATION.
